按条件检索“8,310”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. 一阶偏差分方程经由锯齿函数而产生的混沌化格式(英文)

作者:梁伟;史玉明;

作者机构:[梁伟]河南理工大学数学与信息科学学院,中国.;[史玉明]山东大学数学学院,中国

来源:上海师范大学学报(自然科学版),2019,Issue.03,272-279

资源类型:期刊论文

62. Spectra of a class of non-symmetric operators in Hilbert spaces with applications to singular differential operators SCOPUS

作者:Sun H.; Xie B.

作者机构:[Sun, H] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China;[ Xie, B] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China

来源:Proceedings of the Royal Society of Edinburgh Section A: Mathematics,2019

资源类型:期刊论文

63. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

64. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

65. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

66. An upwind center difference parallel method and numerical analysis for the displacement problem with moving boundary EI SCOPUS SCIE

作者:Li, Changfeng; Yuan, Yirang

作者机构:[Li, Changfeng] Shandong Univ, Sch Econ, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.; [Yuan, Yirang] Shandong Univ, Inst Math, Jinan, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.5,1654-1675

资源类型:期刊论文

WOS:000475985300003

67. A Lightweight Identity-Based Cloud Storage Auditing Supporting Proxy Update and Workload-Based Payment EI SCOPUS SCIE

作者:Shen, Wenting; Qin, Jing; Ma, Jixin

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2019

资源类型:期刊论文

WOS:000461711900001

68. Spectral methods for the time-fractional Navier-Stokes equation EI SCOPUS SCIE

作者:Zheng, Rumeng; Jiang, Xiaoyun

作者机构:[Zheng, Rumeng; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.91,194-200

资源类型:期刊论文

WOS:000459230600028

69. Average degrees of edge-chromatic critical graphs SCOPUS SCIE

作者:Cao, Yan; Chen, Guantao; Jiang, Suyun; Liu, Huiqing; Lu, Fuliang

作者机构:[Cao, Yan; Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Chen, Guantao] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Jiang, Suyun] Jianghan Univ, Inst Interdisciplinary Res, Wuhan 430056, Hubei, Peoples R China.; [Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Huiqing] Hubei Univ, Fac Math & Stat, Hubei Key Lab Appl Math, Wuhan 430062, Hubei, Peoples R China.; [Lu, Fuliang] Linyi Univ, Sch Math & Stat, Linyi 276000, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.6,1613-1623

资源类型:期刊论文

WOS:000466833400009

70. Provably Secure NTRUEncrypt over Any Cyclotomic Field EI SCOPUS

作者:Wang, Yang ;Wang, Mingqiang

作者机构:[Wang, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, M] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

会议名称:25th International Conference on Selected Areas in Cryptography, SAC 2018

会议日期:15 August 2018 through 17 August 2018

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2019,Vol.11349 LNCS,391-417

资源类型:会议论文;期刊论文

71. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

72. 混合值逻辑网络的集合稳定 EI CSCD SCOPUS

作者:冯俊娥;贾淼;

作者机构:[冯俊娥;贾淼]山东大学数学学院,中国

来源:控制与决策,Control and Decision,2019,Vol.34,Issue.2,269-273

资源类型:期刊论文

73. Existence and asymptotic properties of solutions for a nonlinear Schrödinger elliptic equation from geophysical fluid flows EI

作者:Zhang, Xinguang ;Jiang, Jiqiang ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University of Technology, Perth; WA; 6845, Australia;[Jiang, Jiqiang ] School of Mathematical Sciences, Qufu Normal University, Qufu; Shandong; 273165, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Applied Mathematics Letters,2019,Vol.90,229-237

资源类型:期刊论文

74. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

75. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

76. Graphs are (1, Delta+1)-choosable SCOPUS SCIE

作者:Ding, Laihao; Duh, Guan-Huei; Wang, Guanghui; Wong, Tsai-Lien; Wu, Jianliang; Yu, Xiaowei; Zhu, Xuding

作者机构:[Ding, Laihao] Cent China Normal Univ, Fac Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Duh, Guan-Huei] Natl Taiwan Univ, Dept Math, Taipei 10617, Taiwan.; [Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wong, Tsai-Lien] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Zhu, Xuding] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.1,279-284

资源类型:期刊论文

WOS:000451939300027

77. General decomposition of fuzzy relations: Semi-tensor product approach SCOPUS

作者:Fan H.; Feng J.-E.; Meng M.; Wang B.

作者机构:[Fan, H] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics Sciences, Dezhou University, Dezhou, 253023, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

78. EXTENSION OF THE STRONG LAW OF LARGE NUMBERS FOR CAPACITIES SCOPUS SCIE SSCI

作者:Chen, Zengjing; Huang, Weihuan; Wu, Panyu

作者机构:[Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Weihuan; Wu, Panyu] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.1,175-190

资源类型:期刊论文

WOS:000454843700008

79. Crank-Nicolson Fourier spectral methods for the space fractional nonlinear Schrodinger equation and its parameter estimation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Wang, Chu; Chen, Shanzhen

作者机构:[Zhang, Hui; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Chu] Nokia Bell Labs, Murray Hill, NJ USA.; [Chen, Shanzhen] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu, Sichuan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,238-263

WOS被引数:1

资源类型:期刊论文

WOS:000453938400002

80. Characterization of Dynamics of a Class of Polynomial Automorphisms in Cn EI

作者:Zhang, Xu

作者机构:[Zhang, Xu ] Department of Mathematics, Shandong University, Shandong, Weihai; 264209, China

来源:International Journal of Bifurcation and Chaos,2019,Vol.29,Issue.1

资源类型:期刊论文

共 416 页, 8,310 条记录

TOP